# SDR HEEA968257

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206BELL
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Valve
- Part number: C4264214
- Condition: Defective
- Location: M/R
- Component: 206076062003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TESTING SERVO WITH A REPAIRED S/S ASSEMBLY, FOUND INTERNAL LEAK IN NEUTRAL POSITION ABOVE 100CC PER MIN.  UPON DISASSEMBLING A SCRATCH MARK WAS FOUND IN CENTER LOBE OF P/N C42642-40.
